Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 18 found articles
 
 
  On a question of Atiyah
 
 
Title: On a question of Atiyah
Author: Grigorchuk, Rostislav I.
Linnell, Peter
Schick, Thomas
Żuk, Andrzej
Appeared in: Comptes rendus de l'Academie des Sciences. Series I, Mathematics
Paging: Volume 331 (2000) nr. 9 pages 6 p.
Year: 2000
Contents:
Publisher: Éditions scientifiques et médicales Elsevier SAS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands